应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
2019 Vol.35 Issue.1,
Published 25 January 2019

ARTICLES
ARTICLES
1 Partial Differential Equations and Continuum Mechanics: a Collection of Papers Dedicated to Professor Philippe G. Ciarlet on the Occasion of His 80th Birthday
Cristinel MARDARE, Tong YANG
2019 Vol. 35 (1): 1-2 [Abstract] ( 0 ) [HTML 1KB] [ PDF 0KB] ( 0 )
3 Nonlinear Shell Models of Kirchhoff-Love Type: Existence Theorem and Comparison with Koiter's Model
Cristinel MARDARE
2019 Vol. 35 (1): 3-27 [Abstract] ( 10 ) [HTML 1KB] [ PDF 0KB] ( 0 )
28 Numerical Analysis for an Energy-stable Total Discretization of a Poromechanics Model with Inf-sup Stability
B. BURTSCHELL, P. MOIREAU, D. CHAPELLE
2019 Vol. 35 (1): 28-53 [Abstract] ( 11 ) [HTML 1KB] [ PDF 0KB] ( 0 )
54 On the Controllability of an Advection-diffusion Equation with Respect to the Diffusion Parameter: Asymptotic Analysis and Numerical Simulations
Youcef AMIRAT, Arnaud MÜNCH
2019 Vol. 35 (1): 54-110 [Abstract] ( 6 ) [HTML 1KB] [ PDF 0KB] ( 0 )
111 An Elastic Shell Model for the Human Tricuspid Valve
Xiao-qin SHEN, Qian YANG, Lin-jin LI, Li CAI, Xiao-shan CAO
2019 Vol. 35 (1): 111-128 [Abstract] ( 11 ) [HTML 1KB] [ PDF 0KB] ( 0 )
129 Viscous Shock Wave to an Inflow Problem for Compressible Viscous Gas with Large Density Oscillations
Dong-fen BIAN, Li-li FAN, Lin HE, Hui-jiang ZHAO
2019 Vol. 35 (1): 129-157 [Abstract] ( 12 ) [HTML 1KB] [ PDF 0KB] ( 0 )
158 A Formal Passage From a System of Boltzmann Equations for Mixtures Towards a Vlasov-Euler System of Compressible Fluids
Laurent DESVILLETTES, François GOLSE, Valeria RICCI
2019 Vol. 35 (1): 158-173 [Abstract] ( 4 ) [HTML 1KB] [ PDF 0KB] ( 0 )
174 The Boltzmann Equation with Time-periodic Boundary Temperature
Renjun DUAN, Yong WANG, Zhu ZHANG
2019 Vol. 35 (1): 174-208 [Abstract] ( 14 ) [HTML 1KB] [ PDF 0KB] ( 0 )
209 Lifespan of Solutions to MHD Boundary Layer Equations with Analytic Perturbation of General Shear Flow
Feng XIE, Tong YANG
2019 Vol. 35 (1): 209-229 [Abstract] ( 7 ) [HTML 1KB] [ PDF 0KB] ( 0 )
230 Some Results on Newtonian Gaseous Stars—Existence and Stability
Tao LUO
2019 Vol. 35 (1): 230-254 [Abstract] ( 9 ) [HTML 1KB] [ PDF 0KB] ( 0 )
Acta Mathematicae Applicatae Sinica, English Serie
      Forthcoming Articles
      Current Issue
      Archive
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9